# SDR CA090401017

- Difficulty date: April 1, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302246401
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE FAILED - POTENTIAL RUBBER OR MANUFACTURING DEFECT (TC# 20090401017)
